Gérard Jacob ; Pierre-Vincent Koseleff - Special issue: 'Lie Computations'

dmtcs:235 - Discrete Mathematics & Theoretical Computer Science, January 1, 1997, Vol. 1 - https://doi.org/10.46298/dmtcs.235
Special issue: 'Lie Computations'

Authors: Gérard Jacob ; Pierre-Vincent Koseleff

    This special issue is an outgrowth of the MEDICIS thematic workshop on Lie Computations that was held at the Centre International de Rencontres Mathématiques in Marseilles in November 1994. It was jointly sponsored by the Groupe de Recherche MEDICIS, the CIRM (Société Mathématique de France), and the European project INTAS 93-30.


    Volume: Vol. 1
    Published on: January 1, 1997
    Imported on: March 26, 2015
    Keywords: Lie computations,special issue,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

    Share

    Consultation statistics

    This page has been seen 191 times.
    This article's PDF has been downloaded 215 times.